# SDR ASOA02287

- Difficulty date: May 23, 2002
- Submitted: September 16, 2002
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 454
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION IN BNA, THE UPPER FLANGE OF THE FLOORBEAMS AT FRAMES 36, 39 AND 40 HAD SURFACE CORROSION BEYOND LIMITS AROUND THE NUTCLIP HOLES FROM STRINGER 14 LEFT TO STRINGER 14 RIGHT.  MAINTENANCE REPAIRED THE CORRODED FLOORBEAM UPPER FLANGES IAW ASA EO 72-53-0132.  (M)
